# SDR 01242006D

- Difficulty date: January 21, 2006
- Submitted: February 1, 2006
- Operation: Air carrier
- Aircraft: N193CJ
- Make and model: Saab 340B
- Aircraft serial: 193
- Aircraft time: 29,828 hours, 34,460 cycles
- Engine: Ge CT71
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: 4018502
- Part serial: AH93471
- Condition: Inoperative
- Location: Hydraulic Sys.
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ON SHORT FINAL TO LAND HYDRAULIC LIGHT ILLUMINATED WHEN LANDING GEAR WAS SELECTED DOWN. PERFORMED HYDR LIGHT ON ABNORMAL CHECK LIST. 3 GREEN LANDING GEAR WAS ACHIEVED. UNABLE TO GAIN ANY FLAPS. PULLED EMERGENCY HANDLE TO GET GEAR 3 GREEN AND HAND PUMP WOULD NOT WORK.  DURING TROUBLESHOOTING FOUND ELECTRIC DRIVEN HYDRAULIC PUMP TO BE INOPERATIVE. REMOVED AND REPLACED HYDRAULIC PUMP MOTOR IAW 29-10-075 PN ON/OFF 40185-02, SN ON EQ02, SN OFF AH-93471. ALSO PERFORMED LANDING GEAR SYSTEM RETRACTION AND EXTENSION IAW 32-30-00-5 OPS CHECK GOOD. FLAPS ALSO OPS CHECKED GOOD.
